آمار

تعداد نشریات43
تعداد شماره‌ها1,235
تعداد مقالات15,185
تعداد مشاهده مقاله50,698,504
تعداد دریافت فایل اصل مقاله13,781,537
Aliev, Fikret, Aliev, Nihan, Safarova, Nargiz, Velieva, Naila. (1398). Algorithm for solving the Cauchy problem for stationary systems of fractional order linear ordinary differential equations. سامانه مدیریت نشریات علمی, 8(1), 212-221. doi: 10.22034/cmde.2019.9526
Fikret Aliev; Nihan Aliev; Nargiz Safarova; Naila Velieva. "Algorithm for solving the Cauchy problem for stationary systems of fractional order linear ordinary differential equations". سامانه مدیریت نشریات علمی, 8, 1, 1398, 212-221. doi: 10.22034/cmde.2019.9526
Aliev, Fikret, Aliev, Nihan, Safarova, Nargiz, Velieva, Naila. (1398). 'Algorithm for solving the Cauchy problem for stationary systems of fractional order linear ordinary differential equations', سامانه مدیریت نشریات علمی, 8(1), pp. 212-221. doi: 10.22034/cmde.2019.9526
Aliev, Fikret, Aliev, Nihan, Safarova, Nargiz, Velieva, Naila. Algorithm for solving the Cauchy problem for stationary systems of fractional order linear ordinary differential equations. سامانه مدیریت نشریات علمی, 1398; 8(1): 212-221. doi: 10.22034/cmde.2019.9526


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب